# SDR RAIA2018102390007

- Difficulty date: October 9, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 28,225 hours, 26,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OMEGA BEAM O/B SUPPORT BRACKETR ANGLE AT FRAME 46-48 IS CRACKED. REMOVED AND REPLACED R/H OMEGA BEAM O/B SUPPORT ANGLE.
